# SDR 02FDEA00030

- Difficulty date: January 8, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 8,243 hours, 4,299 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

2-3 RED ECAM RECEIVED MAIN DECK CARGO SMOKE LIGHT ON.  BLEED NR 1 FAULT.  NO FIRE OR SMOKE. 1 PACK OFF.  RELEASE PER MEL.
